- -

Topological characterizations of amenability and congeniality of bases

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Topological characterizations of amenability and congeniality of bases

Show full item record

López-Permouth, SR.; Stanley, B. (2020). Topological characterizations of amenability and congeniality of bases. Applied General Topology. 21(1):1-15. https://doi.org/10.4995/agt.2020.11488

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/141567

Files in this item

Item Metadata

Title: Topological characterizations of amenability and congeniality of bases
Author: López-Permouth, Sergio R. Stanley, Benjamin
Issued date:
Abstract:
[EN] We provide topological interpretations of the recently introduced notions of amenability and congeniality of bases of innite dimensional algebras. In order not to restrict our attention only to the countable dimension ...[+]
Subjects: Uniform topologies , Linear vector spaces , Amenable bases , Congeniality of bases , Schauder bases , Infinite-dimensional modules and algebras
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2020.11488
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2020.11488
Type: Artículo

References

L. M. Al-Essa, S. R. López-Permouth and N. M. Muthana, Modules over infinite-dimensional algebras, Linear and Multilinear Algebra 66 (2018), 488-496. https://doi.org/10.1080/03081087.2017.1301365

P. Aydogdu, S. R. López-Permouth and R. Muhammad, Infinite-dimensional algebras without simple bases, Linear and Multilinear Algebra, to appear.

J. Díaz Boils, S. R. López-Permouth and R. Muhammad, Amenable and simple bases of tensor products of infinite dimensional algebras, preprint. [+]
L. M. Al-Essa, S. R. López-Permouth and N. M. Muthana, Modules over infinite-dimensional algebras, Linear and Multilinear Algebra 66 (2018), 488-496. https://doi.org/10.1080/03081087.2017.1301365

P. Aydogdu, S. R. López-Permouth and R. Muhammad, Infinite-dimensional algebras without simple bases, Linear and Multilinear Algebra, to appear.

J. Díaz Boils, S. R. López-Permouth and R. Muhammad, Amenable and simple bases of tensor products of infinite dimensional algebras, preprint.

R. Engelking, General Topology, Sigma Series in Pure Mathematics, vol. 6 (1989).

S. R. López-Permouth and B. Stanley, On the amenability profile of an infinite dimensional module over an algebra, preprint.

P. Nielsen, Row and column finite matrices, Proc. Amer. Math. Soc. 135, no. 9 (2007), 2689-2697. https://doi.org/10.1090/S0002-9939-07-08790-4

B. Stanley, Perspectives on amenability and congeniality of bases, Ph. Dissertation, Ohio University, February 2019.

S. Willard, General Topology, Dover Publications (1970).

[-]

This item appears in the following Collection(s)

Show full item record